On feebly pairwise expandable space

Jamal Oudetallah


In this paper we introduce the concept of pairwise feebly-expandable (f-expandable) spaces as a significant variation of pairwise expandable spaces. This paper appears some properties of pairwise f-expandable spaces and given the equivalent conditions on space to be pairwise f-expandable.

Full Text: PDF

Published: 2021-08-02

How to Cite this Article:

Jamal Oudetallah, On feebly pairwise expandable space, J. Math. Comput. Sci., 11 (2021), 6216-6225

Copyright © 2021 Jamal Oudetallah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Copyright ©2023 JMCS